# SDR IPXA09556769

- Difficulty date: July 10, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 WHILE WORKING CUST CARD NR B757-5100-34001-A FOUND DENTS IN SKIN AT BS 522 STR 24L AND 25L.  REPAIRED PER ER B757-5330-34289-A DATED 22JULY2009.
